# SDR SWAA2016030749726

- Difficulty date: March 2, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 59,413 hours, 46,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED, AT WBL 189.  REPAIRED SKIN IAW EA.
